The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (471 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 1, 1993, pp. 93–96
DOI: 10.4171/ZAA/579

Published online: 1993-03-31

On a Theorem of Rooney Concerning the Spectrum of the Singular Integral Operator

Albrecht Böttcher[1] and Ilya Spitkovsky[2]

(1) Technische Universität Chemnitz, Germany
(2) The College of William and Mary, Williamsburg, USA

The authors have recently described the spectrum and the essential spectrum of the singular in-tegral operator on spaces with general Muckenhoupt weights. In this note we show how these results imply a sharpened version of a theorem by Rooney on the spectrum of the singular integral operator on spaces with a "weakly" perturbed power weight.

Keywords: Singular integral operators, Wiener–Hopf operators, spaces with Muckenhoupt weight

Böttcher Albrecht, Spitkovsky Ilya: On a Theorem of Rooney Concerning the Spectrum of the Singular Integral Operator. Z. Anal. Anwend. 12 (1993), 93-96. doi: 10.4171/ZAA/579